# SDR DALA2022071204848

- Difficulty date: July 11, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 93,402 hours, 38,837 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0684, DISBOND OF 8.000 IN LENGTH X 4.500 IN WIDTH ON LOWER SURFACE LEADING EDGE SLAT 7 TRAILING EDGE WEDGE (INBD EDGE), RH WING. CORRECTIVE ACTION: LOWER SURFACE LEADING EDGE SLAT 7 TRAILING EDGE WEDGE (INBD EDGE), RH WING WAS REPAIRED PER 757-200 S.R.M. 57-43-02-2R PROCEDURE 1 REPAIR 1 FIGURE 201. DETAIL II NOTE D AND S.R.M 51-70-10-2R. (2315897)
